# SDR 97ZZZM429

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sloping Press Dk
- Part number: 65B07992111
- Condition: Corroded
- Location: Bs 1253.68
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION DISCOVERED CORROSION ON THE SLOPING DECK AT STATION 1253.68 AND LBL 11.3.  THE CORROSION AFFECTED THE BONDED PRESSURE WEB ASSEMBLY 65B07992-111 OUTER AND INNER MEMBERS AND THE HORIZONTAL MOST OUTBOARD FLANGE OF A 'T' MEMBER AT LBL 11.33.  TRIMMED OUT AFFECTED AREAS, FABRICATED AND INSTALLED REPAIR DOUBLERS, ANGLES AND FILLERS.  ACCOMPLISHED IAW EVERGREEN AIR CENTER, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N3203Y-53-007-EAC.  (M)
